# SDR CA000718019

- Difficulty date: June 26, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 8,337 hours
- Engine: Lyc T5317A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tail Rotor
- Part number: 212010750105
- Condition: Missing
- Location: Outboard Tip
- Part time: 26,790 hours
- Component: Tail Rotor Blade, Bell, 212010701029
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN FLIGHT,TAIL ROTOR TIP CLOSURE FROM BLADE S/N A-9612 DEPARTED BLADE. ENSUING, EXTREME VIBRATION, CAUSED PILOT TO LAND IMMEDIATELY, WITHOUT FURTHER DAMAGE TO A/C.  INSPECTION OF T/R SHOWED TIP CLOSURE OF BLADE S/N A-9612 TO BE GONE IN ITS ENTIRETY, LEAVING HONEYCOMB INNER STRUCTURE TOTALLY EXPOSED.  BOTH BLADES WERE REMOVED FROM ASSY AND WERE FORWARDED TO TSB (PICKWICK). T/R HUB ASSY IS BEING HELD IN QUARANTINE AT CONAIR HELICOPTERS TILL FURTHER NOTICE. AS AN ADDITIONAL PRECAUTION 90 DEGREES T/R GEARBOX HAS BEEN REMOVED FOR OVERHAUL.  A/C INSP FOR FURTHER DAMAGE - NONE FOUND.  REPLACED 90 DEGREES TAIL ROTOR GEARBOX,  TAIL ROTOR ASSY AND PITCH CHANGE ASSY INSTA
